I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Belated introduction

User
Posted 16 Jul 2018 at 12:59

Hy everyone should have introduced myself back in February!!still learning to use site and new laptop so apologies for that.Just seen Oncologist and psa slowly coming back up.She said after 16months since chemo finished cancer could be waking up and may start new treatment .Because I feel ok at moment she would like to leave it till next time.(12weeks).She wasn't sure what it would be but not chemo.probably a pill.Any ideas please .Hope I've done this post correctly.Cheers Geoff☺

User
Posted 16 Jul 2018 at 16:05

HI Geoff and welcome to the forum.

I am afraid that I have no experience of chemo and so am not in a position to offer any meaningful insights to you.

I just thought I would let you know that your post has appeared on the site and so I would give it a bump up.

There are many knowledgeable folk here as you are aware and I am sure that they will give you a response in due course.

Best wishes

Kevan 

 

User
Posted 16 Jul 2018 at 16:35

Originally Posted by: Online Community Member

Hy everyone should have introduced myself back in February!!still learning to use site and new laptop so apologies for that.Just seen Oncologist and psa slowly coming back up.She said after 16months since chemo finished cancer could be waking up and may start new treatment .Because I feel ok at moment she would like to leave it till next time.(12weeks).She wasn't sure what it would be but not chemo.probably a pill.Any ideas please .Hope I've done this post correctly.Cheers Geoff☺

Bicalutamide is one treatment in pill form often mentioned on here. In fact I had it for two weeks before and after starting my Decapeptyl therapy To prevent a testosterone flare. Have you had Hormone Therapy? 

Bicalutamide is a masking treatment to prevent testosterone getting to the cancer calls whereas  the main therapies delivered by injection prevent the manufacture of testosterone 

User
Posted 16 Jul 2018 at 16:48
Hi Banjobert, so it sounds like your Prostap is no longer working as well as the onco would like so it might be that they will add enzalutimide or abiraterone to the mix. Research has shown that both tend to be more effective after chemo for the majority of men.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 17 Jul 2018 at 08:30

Hi Kevin thank you for welcome and help..All the best Geoff.

User
Posted 17 Jul 2018 at 08:37

Thank you for your help Pallance OH.will be looking these treatments up.Cheers and all the best Geoff

User
Posted 17 Jul 2018 at 08:51

Hello Lyn and Thank you for answering we will be checking these drugs out.All the best Geoff☺

 
Forum Jump  
©2018 Prostate Cancer UK